# SDR 96ZZZX2248

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BB
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5099
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 81071010012
- Condition: Failed
- Location: Eng Oil Press
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 4-14-96 SHORTLY AFTER TAKEOFF, THE OIL PRESSURE DROPPED FROM 7 BARS TO 2.8 BARS.  REPLACED NR 1 ENGINE OIL PRESSURE SWITCH.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT HOBBS TIME 142.2.  SECOND SWITCH FAILURE IN .7 HRS.
